MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS CLOSED MALE LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS CLOSED MALE LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20120-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.
 
Event or Problem Description
A medsun/medwatch voluntary report ((b)(4)) was received, which stated the following "when the spiros valve was placed on the chemo infusion unit, it was found to be leaking fluid , on examination it was noted to be cracked." the event occurred in (b)(6) 2019 on an unknown date.There was patient involvement, however no report of adverse event or delay in therapy.

Brand Name
SPIROS CLOSED MALE LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8893383
Report Number9617594-2019-00265
Device Sequence Number1413174
Product Code FPA
UDI-Device Identifier00840619023294
UDI-Public(01)00840619023294(17)231001(10)94-243-SJ
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Catalogue Number20120-01
Device Lot Number94-243-SJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR